# SDR 95ZZZM684

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING C-CHECK, FOUND A TWO INCH CRACK IN FLOOR BEAM AT CENTER AISLE AREA, STATION 239.  REPAIRED PER ARA 8749.
